# SDR 99ZZZM467

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Frame 15
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD VESTIBULE, GUSSET PLATE ON FLOORBEAM AT FRAME 15 AND 2ND INTERCOSTAL FROM RIGHT SIDE HAS SOME SURFACE CORROSION AND APPEARS TO BE MADE OF TOO THIN OF MATERIAL AREA IS MARKED WITH BLACK PEN.  REPLACED GUSSET PLATE FORWARD VESTIBULE FRAME 15 2ND INTERCOSTAL FROM RIGHT.  (M)
